TITLE

Spontaneous Isolated Pericardial Tamponade Associated with Warfarin

AUTHOR(S)
Akgedik, Recep; Günaydın, Zeki Yüksel; Kızılırmak, Deniz; Gürel, Yusuf Emre
PUB. DATE
January 2015
SOURCE
Balkan Medical Journal;2015, Vol. 32 Issue 1, p135
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
The article presents a case study of an 80-year-old woman who was diagnosed with warfarin-associated spontaneous isolated pericardial tamponade. Topics discussed include an overview of the disease, the medical background of the patient, the medical tests she underwent and their results, the treatment options given to her.
ACCESSION #
110738013

 

Related Articles

  • Atraumatic hemopericardium in a patient receiving warfarin therapy for a pulmonary embolus. Katis, Peter G. // CJEM: Canadian Journal of Emergency Medicine;May2005, Vol. 7 Issue 3, p168 

    Acute pericardial tamponade is a potentially life-threatening condition that requires immediate treatment. This report describes a patient who presented to the emergency department with an acute hemopericardium and echocardiographic evidence of cardiac tamponade following the initiation of...

  • Cardiac tamponade secondary to haemopericardium in a patient on warfarin. Yu-Cheng Hong; Yi-Guan Chen; Cheng-Ting Hsiao; Jen-tse Kuan; Te-Fa Chiu; Jih-Chang Chen // Emergency Medicine Journal;Sep2007, Vol. 24 Issue 9, p679 

    The article describes the case of a 70-year old man with cardiac tamponade secondary to haemopericardium and was treated with warfarin for 12 years following mitral valve replacement for severe mitral regurgitation. The patient underwent pericardiocentesis, electrocardiography, contrast computed...

  • Warfarin.  // Reactions Weekly;10/3/2009, Issue 1272, p33 

    The article describes the case of a 74-year-old woman with non-small cell lung cancer who developed spontaneous haemopericardium with subacute cardiac tamponade during treatment with warfarin. The patient, who presented with a 2-day history of dyspnoea and chest tightness, was receiving warfarin...

  • Pericardial mass and cardiac tamponade associated with Mycoplasma pneumoniae. GOODMAN, ANNA // Clinical Medicine;Feb2015, Vol. 15 Issue 1, p106 

    A letter to the editor is presented in response to the article "Pericardial mass and cardiac tamponade associated with Mycoplasma pneumoniae," that was published in the previous issue.

  • Aspirin/clopidogrel/dabigatran etexilate/warfarin.  // Reactions Weekly;Aug2015, Vol. 1565 Issue 1, p44 

    The article presents case reports of 10 patients who developed haematoma or pericardial tamponade following the administration of aspirin, aspirin/clopidogrel, dabigatran etexilate and/or warfarin.

  • Warfarin.  // Reactions Weekly;Dec2015, Vol. 1580 Issue 1, p342 

    The article describes the case of a 60-year-old male patient who developed hematoma complicated by pericardial cardiac tamponade and increased international normalized ratio (INR) after taking warfarin.

  • Teratoma gigante de mediastino anterior con taponamiento cardiaco. López-Carranza, Mario; Silva-Rodríguez, Oswaldo; Carbajal-Vásquez, Américo // Revista Medica Herediana;Jul-Sep2012, Vol. 23 Issue 3, p199 

    Mediastinal teratomas adhere and compress subyacent structures and rarely cause pericardial tamponade, when this does happen it is due to pericardial perforation. We present a case of an adult patient with a giant mediastinal teratoma who presented with pericardial tamponade without having...

  • Warfarin.  // Reactions Weekly;10/27/2007, Issue 1175, p27 

    The article describes the case of a 70-year-old man who developed cardiac tamponade secondary to pericardial effusion, while receiving warfarin as an anticoagulant. The patient had been receiving warfarin 5mg daily for 12 years since undergoing a mitral valve replacement following mitral...

  • Penetrating Cardiac Injury Managed Without Surgery but with Systemic Heparinisation. Dunne, Ben; Tan, Darren; Ihdayhid, Abdul; Xu, Xiao-Fang; Edwards, Mark; Merry, Chris // Heart, Lung & Circulation;Dec2015, Vol. 24 Issue 12, pe210 

    A 36-year-old woman presented to hospital after a penetrating chest injury. She was haemodynamically stable. Echocardiography revealed left ventricular thrombus, with minimal pericardial effusion and no associated cardiac injuries. Intravenous anticoagulation was commenced for her intracardiac...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics